# SDR 2008UALA00059

- Difficulty date: January 3, 2008
- Submitted: January 9, 2008
- Operation: Air carrier
- Aircraft: N919UA
- Make and model: Boeing 737522
- Aircraft serial: 25386
- Aircraft time: 44,162 hours, 32,146 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV SERVICE TRUCK STUCK ACFT, RT SIDE, NEAR F/O'S WINDOW AREA.   INSTALLED DOUBLER REPAIR.
